I had sex with fiancee a month back. I gave her Unwanted 72 in 48 to 72 hours bracket. She had her periods 10 days back. Today she is experiencing some lactation and also suffering from typhoid. Is she pregnant. What to do?
Related Questions:I had withdrawal bleeding six days after taking ipill. When can I expect my next period?
Do you have a question on Withdrawal Bleeding or Unwanted 72?Ask a Doctor Now
Welcome to icliniq.com.
As she had a withdrawal bleed, so chances of pregnancy are minimal. The lactation could be due to high prolactin levels due to hyperprolactinemia which needs to be investigated with serum prolactin levels. However, the best way to rule out pregnancy if you are still anxious is to get a serum beta hCG test done. If the hCG levels are less than 5 mIU then she is surely not pregnant. The lactation is not a sign of pregnancy. This cycle, the menses can be delayed as she is suffering from typhoid, so stay apprised.
Answer: Hello, Welcome to icliniq.com. Breast pain, nipple discharge and cysts could be due to hyperprolactinemia. I do not see a prolactin level in your report (attachment removed to protect patient identity). Do you have a family history of breast cancer? Do these cysts develop even when you are off the h... Read Full
Answer: Hello, Welcome to icliniq.com. Even the emergency pills like Unwanted-72 carry a failure rate of 1 %. So, please ensure she take a urine pregnancy test if she misses a period. For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online... Read Full
Answer: Hello, Welcome to icliniq.com. Since you have taken the emergency contraceptive pill within 72 hours of intercourse, there is no chance of pregnancy. The delay could be due to hormonal changes caused by the pill. And, the spotting which you had was withdrawal bleeding. However, if you are in doubt, ... Read Full
Ask your health query to a doctor online?Ask a Doctor Now